# SDR SIMA20190925007

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,121 hours, 16,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON STGR 6L 8.0" FWD OF FRAME FS1162 AND IS 3/8" WIDE AND THROUGH THE EDGE OF MATERIAL NEAR BEND RADIUS. "TRANSFERRED TO NRWC 535-MQT-02998"  EDWARD LAKANEN 148836 UPGRADED TO A MAJOR REPAIR-C/A-REPAIRED DAMAGE IAW ERS-CR-53MR-3901, REF NRWC 535-MQT-02998
